Skip to Main content Skip to Navigation
Journal articles

Fully coupled forward backward stochastic differential equations driven by Lévy processes and application to differential games

Abstract : We consider a fully coupled forward backward stochastic differential equation driven by a Lévy processes having moments of all orders and an independent Brownian motion. Under some monotonicity assumptions, we prove the existence and uniqueness of solutions on an arbitrarily fixed large time duration. We use this result to prove the existence of an open-loop Nash equilibrium point for non-zero sum stochastic differential games
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03359276
Contributor : Isabelle Massa-Turpin Connect in order to contact the contributor
Submitted on : Thursday, September 30, 2021 - 9:37:46 AM
Last modification on : Monday, July 4, 2022 - 3:41:47 PM

Identifiers

Collections

Citation

Fouzia Baghery, Nabil Khelfallah, Brahim Mezerdi, Isabelle Massa-Turpin. Fully coupled forward backward stochastic differential equations driven by Lévy processes and application to differential games. Random Operators and Stochastic Equations, De Gruyter, 2014, 22 (3), pp.151-161. ⟨10.1515/rose-2014-0016⟩. ⟨hal-03359276⟩

Share

Metrics

Record views

17